# SDR SWAA2022030745857

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 654A00358
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 450-500; RBL28; THRESHOLD PLATE HAS SEVERAL AREAS OF LIGHT CORROSION; MRK'D. / REMOVED CORROSION FROM FWD PIT THRESHOLD PLATE IAW SRM 51-40-02-0G-0. VERIFIED LIMITS FOUND OUT OF LIMITS IAW SRM 53-30-15-0I-1. REMOVED AND INSTALLED NEW THRESHOLD PLATE IAW SRM 51-40-02-0G-0. VERIFIED NEW PART IAW SRM 51-30-15-0I-1 MPN 654A003-58 LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 MADE COUNTERSINK IAW SRM 51-40-08-0G-0 AND DWG 143A8330 REV B; ORIGINAL THICKNESS .045' LOSS .011' REMAINING .034. STA 450-500 RBL 28
